# SDR UIEA200700195

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 860 TENSION TIE AREA HOLE NR 5 FOUND CRACKED AT FWD CHANNEL APPROX 0.030" ON LENGTH RUNNING UPWARD.  CRACKED TENSION TIE FWD CHANNEL REPAIRED AS PER BOEING MSG 1-306484452-2.
